# SDR ASOA2015112714148

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 672-722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DESCRIPTION: / CORROSION ON AND AROUND FASTENER HEADS ON LH SIDE SEAT RAIL SEGMENT BETWEEN FS 672.00 AND 722.00  / RESOLUTION DESCRIPTION:  / EVALUATED CORROSION IAW BOMBARDIER REO 670-53-00-013 REV J CORROSION FOUND TO BE OUT TOLERANCE. REMOVED LH SIDE SEAT RAIL @ FS 672-00 THRU FS 722.00 IAW CRJ 700 AMM 53-00-49-00-801 A01. COMPLIED WITH EC/TC REO 670-53-00-343 AND BOMBARDIER GENERIC REO 670-33-00-343 REV M AS WRITTEN. INSTALLED SEAT RAIL FS 672.00 AND 722.00 IAW AMM 53-00-49-400-801 A01.
